# SDR QMLA2010071410037

- Difficulty date: July 14, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N102VU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9044
- Aircraft time: 4,304 hours
- Engine: Tmeca ARRIEL1
- Engine time: 3,550 hours, 9,783 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 9550178290017407
- Part serial: 73241288
- Condition: Failed
- Location: Nr1 Engine
- Part time: 578 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

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
